Free Access
Volume 23, Number 3, 1989
Attractors, Inertial Manifolds and their Approximation. Proceedings of the Marseille-Luminy... 1987
Page(s) 535 - 540
Published online 31 January 2017
  1. P. CLEMENT and G. SWEERS, Existence and multiplicity results for a semilinear eigenvalue problem (preprint). [Zbl: 0662.35045] [Google Scholar]
  2. J. SMOLLER and A. WASSERMAN, Existence, uniqueness, and nondegeneracy of positive solutions of semilineare elliptic equations, Comm. Math. Phys., 95 (1984), 129-159. [MR: 760329] [Zbl: 0582.35046] [Google Scholar]
  3. J. SMOLLER and A. WASSERMAN, Symmetry, degeneracy, and universahty in semilinear elliptic equations, I. Infinitesimal symmetry breaking (to appear in J. Funct. Anal.). [MR: 1042215] [Zbl: 0702.35016] [Google Scholar]
  4. J. SMOLLER and A. WASSERMAN, On the monotonicity of the time map J. Diff. Eqns. [Zbl: 0673.34008] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you